# SDR DALA2016091206569

- Difficulty date: September 11, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 63,056 hours, 45,883 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL: CORROSION ON LONGERON NR 20 RT STA Y=1250-1271 AT AFT CARGO COMPARTMENT.  SECTION DAMAGE OF LONGERON WAS REMOVED IAW SRM 53-02, FIG 18.  SPLICE WAS FABRICATED IAW SRM 53-02, FIG 18.  NEW SECTION LONGERON WAS DRILLED AND ADJUSTED IAW SRM 51-10-4.  FPI WAS ACCOMPLISHED ON TRIMMED EDGES OF LONGERON NR 20 RT AT AFT CARGO COMPARTMENT NO CRACKS WERE FOUND IAW NDTSPM.
